MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 18 GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 18 GA X 8CM; CATHETER, PERCUTANEOUS
Model Number IPN055217
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
The complaint is reported as: after insertion of the arterial catheter, it was observed that the pressure reading was no longer functional after 48 hours of use.The monitoring of the pressure was then impossible and arterial sampling was performed by puncture.There was no patient injury.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW ARTERIAL CATH SET: 18 GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11706142
Report Number3006425876-2021-00334
Device Sequence Number4230574
Product Code DQY
UDI-Device Identifier10801902146394
UDI-Public10801902146394
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/23/2025
Device Model NumberIPN055217
Device Catalogue NumberSAC-00818
Device Lot Number71F21A1128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR